# SDR SWAA2023042428480

- Difficulty date: April 18, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING EMERGENCY EXIT LIGHT; AFT LIGHT INOP. LEFT HAND OVER WING EMERGENCY EXIT LIGHT AFT LIGHT INOP.<[01] REPLACED LAMP AND PERFORMED FUNCTIONAL TEST GOOD OF LEFT-HAND OVERWING EMERGENCY EXIT LIGHT; AFT LIGHT PER AMM 33-51-01-960-801.;[02] CERTIFIED ACTION 1.;[03] VERIFIED CORRECTIVE ACTION #1.
